# SDR DXTA200702083

- Difficulty date: April 5, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 5,183 hours, 3,058 cycles
- Engine: Allsn AE3007C
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CRUISING AT 9,000 FEET WITH A/P ON, THE TRIM CLACKER CAME ON CONTINUOUSLY TO FULL NOSE DOWN, THEN THE FGC A FAILED AND KICKED OFF A/P. REPLACED FAILED ECM. OPS CHECKED OK. IAW. CE 750 M/M 27-40-00.
